RT Journal Article T1 On the power structure over the Grothendieck ring of varieties and its applications A1 Gusein-Zade, Sabir Medgidovich A1 Luengo Velasco, Ignacio A1 Melle Hernández, Alejandro AB We discuss the notion of a power structure over a ring and the geometric description of the power structure over the Grothendieck ring of complex quasi-projective varieties and show some examples of applications to generating series of classes of configuration spaces (for example, nested Hilbert schemes of J. Cheah) and wreath product orbifolds. PB Springer SN 1531-8605 YR 2007 FD 2007-09 LK https://hdl.handle.net/20.500.14352/50581 UL https://hdl.handle.net/20.500.14352/50581 LA eng NO Published in Russian in Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2007, Vol. 258, pp. 58–69. NO Russian Foundation for Basic Research NO NWO–RFBR NO JSPS–RFBR NO MTM NO INTAS DS Docta Complutense RD 5 abr 2025